# SDR CALA2025041804030

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N17338
- Make and model: Boeing 737-8
- Aircraft serial: 67599
- Aircraft time: 4,624 hours, 1,587 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: 2965C20766
- Condition: Worn
- Location: Zone 700
- Part time: 3,658 hours, 1,363 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

02 MLG TIRE IS NEARING IT SERVICE LIFE LIMIT TECH MUST MEASURE T HE LOWEST TREAD UPON INITIALIZING PLA AND ENTER THAT MEASURMENT IN THIS LOG.  TERMINATING ACTION REQUIRES TIRE REPLACEMENT. INSPECTED TIRE, TREAD WEAR IS AT 2/32 PER AMM, ANY PART OF ANY GROOVE IS BETWEEN 2/32 AND 1/32 INCH, THE TIRE MAY BE CARRIED VIA SVC 03220 FOR 20 CYCLES. REFERENCE THE APPLICABLE AMM FOR THE TIRE INSPECTION REQUIREMENTS. REPLACED NO.2 MLG WHEEL/TIRE ASSY. IAW AMM 32-45-11
